# SDR DALA2022101106556

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 74,990 hours, 28,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 EXIT SIGN FELL OFF IN FLIGHT FROM ABOVE DOOR 2L. CORRECTIVE ACTION: REATTACHED LENS AND REINSTALLED LENS ASSY IAW B757 AMM 33-51 OPS CK GOOD. (9062230)
